We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Disconnected Synchronized Regions of Complex Dynamical Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Zhisheng Duan ; Dept. of Mech. & Aerosp. Eng., Peking Univ., Beijing ; Guanrong Chen ; Lin Huang

This technical note addresses the synchronized region problem, which is converted to a more convenient matrix stability problem, for complex dynamical networks. For any natural number n , the existence of a network with n disconnected synchronized regions is theoretically proved and numerically demonstrated. This shows the intrinsic complexity of the network synchronization problem. Convexity characteristic of stability for relevant matrix pencils is further discussed. A smooth Chua's circuit network is finally discussed as an example for illustration.

Published in:

Automatic Control, IEEE Transactions on  (Volume:54 ,  Issue: 4 )